IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Satellite Telecommunications (SAT) [schedule] [select]
Chair Tetsushi Ikegami (Meiji Univ.)
Vice Chair Masashi Kamei (NHK), Takana Kaho (Shonan Inst. of Tech.)
Secretary Junichi Abe (NTT), Takuya Okura (NICT)
Assistant Riichiro Nagareda (KDDI Research), Yuuki Koizumi (NHK)

Conference Date Thu, Oct 6, 2022 13:00 - 17:20
Fri, Oct 7, 2022 09:30 - 16:10
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SAT.

Thu, Oct 6 PM  Opening Ceremony
Chair: Takuya Okura
13:00 - 13:15
  13:00-13:05 Welcome Address by Prof. Tetsushi Ikegami (Meiji Univ.) ( 5 min. )
  13:05-13:10 Congratulatory Address by Dr. Ki-Keun Kim (President, KOSST, Korea) ( 5 min. )
  13:10-13:15 Intermission and preparation for sessions ( 5 min. )
Thu, Oct 6 PM 
Chair: Masashi Kamei
13:15 - 14:30
(1)
SAT
13:15-13:40 [Special Talk]
R&D on wireless technologies in NTT Lab. for space integrated computing network SAT2022-44
Fumihiro Yamashita, Junichi Abe, Kiyohiko Itokawa (NTT)
(2) 13:40-14:05 [Special Talk]Significance and expected effects of the development of GEO-KOMPSAT-2B Satellite
◯ Jaedong Choi (KARI)
(3)
SAT
14:05-14:30 A Study on the Effect of Improving Traffic Accommodation Ratio by Adaptive Coding and Modulation for High Throughput Satellite in Time-Varying Communication Environments SAT2022-45 Takahiro Ebihara, Tetsushi Ikegami (Meiji Univ.)
  14:30-14:40 Break ( 10 min. )
Thu, Oct 6 PM 
Chair: Kyoung Youl Park / Jun-ichi Abe
14:40 - 15:55
(4) 14:40-15:05 The ASIC Implementation of Satellite Communications Modem base on the DVB-RCS2 Standard
◯ In Ki Lee (ETRI)
(5)
SAT
15:05-15:30 Satellite Transmission Experiment for Improvement of Link Margin of APSK Modulation Signal toward UHDTV Satellite Broadcasting for 12-GHz Band SAT2022-46 Ryota Akiyama, Yuki Koizumi, Shinsuke Yokozawa, Masaaki Kojima, Masafumi Nagasaka, Masashi Kamei (NHK), Susumu Nakazawa, Shuji Kimura, Motoki Matsubara, Hayato Nishida, Shoji Tanaka (B-SAT)
(6) 15:30-15:55 Ka-Band GaN Power Amplifier MMICs using Source Inductor and Second Harmonic Termination
◯ Inkwon Ju, Dongpil Chang, Byoung-Sun Lee (ETRI)
  15:55-16:05 Break ( 10 min. )
Thu, Oct 6 PM 
Chair: Yoshimi Fujii
16:05 - 17:20
(7)
SAT
16:05-16:30 Recent increase in rain attenuation statistics of Ku-band satellite communications links and its relation to the climate change SAT2022-47 Shoya Funo, Yoshiaki Shibagaki, Yasuyuki Maekawa (Osaka Electro-Commun. Univ.)
(8) 16:30-16:55 Waveguide Duplexer Designed for an X-Band Satellite Communication Payload
◯ Junghyun Cho, Yejin Lee, Jiyeon Jang, Yejune Seo, Jaewon Koh, Sungtek Kahng (Incheon National university)
(9)
SAT
16:55-17:20 A study on Site Diversity Effect between Different Satellites using Rain Attenuation Characteristics of Ku-band Satellite Communication Links SAT2022-48 Yasuyuki Maekawa (Osaka Electro-Commun. Univ.), Koichi Harada, Junichi Abe, Fumihiro Yamashita (NTT)
Fri, Oct 7 AM 
Chair: Takana Kaho
09:30 - 10:45
(10)
SAT
09:30-09:55 A Review of Basic Electromagnetism SAT2022-49 Osamu Ichiyoshi (HNfB21C)
(11) 09:55-10:20 A Replacement of the X-Band Slot Array Antenna for Weight Reduction
◯ Jiyeon Jang, Junghyun Cho, Yejin Lee, Yejune Seo, Jaewon Koh, Sungtek Kahng (Incheon National university)
(12)
SAT
10:20-10:45 Various Transformation Functions for the Stability Guarantee of Variable Digital Filters with Recursive Structures SAT2022-50 Tian-Bo Deng (Toho Univ.)
  10:45-10:55 Break ( 10 min. )
Fri, Oct 7 PM 
Chair: Jaedong Choi / Yasuyuki Maekawa
10:55 - 12:10
(13) 10:55-11:20 Polarization-Tolerable Planar Lens as the Metamaterial Surface: Design and Analysis
◯ Yejin Lee, Yejune Seo, Junghyun Cho, Yejin Lee, Jaewon Koh (Incheon National University), Joongki Park, Hosub Lee (LIGNEX1), Sungtek Kahng (Incheon National University)
(14)
SAT
11:20-11:45 BER performance evaluation of OFDM/PM system with Constant Modulus Algorithm based adaptive filtering SAT2022-51 Tuguldur Ulambayar, Masato Saito (Ryukyu Univ.)
(15) 11:45-12:10 A Metamaterial-Excitation Parabolic Reflector Antenna
◯ Joongki Park (LIGNEX1), Yejune Seo, Junghyun Cho, Jiyeon Jang, Yejin Lee, Jaewon Koh (Incheon National University), Hosub Lee, Choongho Song (LIGNEX1), Sungtek Kahng (Incheon National University)
  12:10-13:15 Lunch Break ( 65 min. )
Fri, Oct 7 PM 
Chair: Tetsushi Ikegami
13:15 - 14:30
(16)
SAT
13:15-13:40 [Special Talk]
R&D for Satellite Communications and Non-terrestrial Networks toward Beyond-5G in NICT SAT2022-52
Hiroyuki Tsuji, Amane Miura, Alberto Carrasco-Casado, Morio Toyoshima (NICT)
(17) 13:40-14:05 Study of Multi Wavelength Capable Optical Transceiver for Laser Communication Terminal
◯ Choi Hyeok Gyu, Kim Seung Ho, Hwang Ki Min , Han Joo Hee (Agency for Defense Development)
(18)
SAT
14:05-14:30 Initial Study on Decoding Methods of LDM Transmission for Satellite Broadcasting System SAT2022-53 Yuki Koizumi, Masashi Kamei (NHK)
  14:30-14:40 Break ( 10 min. )
Fri, Oct 7 PM 
Chair: Byoung-sun Lee / Riichiro Nagareda
14:40 - 16:10
(19) 14:40-15:05 Distributed Position-based Handover Algorithm for GEO satellite communications
◯ In-Sop Cho, Minsu Shin, Joon-Gyu Ryu (ETRI)
(20)
SAT
15:05-15:30 Development of extreme coverage communication system extended by non-terrestrial network
-- End-to-end route management based on QoS of user equipment --
SAT2022-54
Munehiro Matsui, Hisayoshi Kano, Junichi Abe (NTT), Yuki Hokazono, Atsushi Minokuchi, Yoshihisa Kishiyama (NTT DOCOMO), Fumihiro Yamashita (NTT)
(21) 15:30-15:55 Hadover Issues in LEO Satellite Constellation Network
◯ Jong Soo Baik, Yonghwa Lee (Hanwha Systems)
  15:55-16:10 Closing ( 15 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SAT Technical Committee on Satellite Telecommunications (SAT)   [Latest Schedule]
Contact Address Secretary:t_-c
Takuya Okura (NICT)
Junichi Abe (NTT)
Yuki Koizumi (NHK)
Riichiro Nagareda (KDDI Research) 


Last modified: 2022-10-06 11:45:11


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SAT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan